Search - Archive ouverte HAL Access content directly

Filter your results

45 Results
Author: personID (integer) : 859188
Image document

Hölder estimates in space-time for viscosity solutions of Hamilton-Jacobi equations

Piermarco Cannarsa , Pierre Cardaliaguet
Communications on Pure and Applied Mathematics, 2010, 63 (5), pp.559-696. ⟨10.1002/cpa.20315⟩
Journal articles hal-00371681v1

Inverse source problem and null controllability for multidimensional parabolic operators of Grushin type

Karine Beauchard , Piermarco Cannarsa , Masahiro Yamamoto
2013
Preprints, Working Papers, ... hal-00863063v1
Image document

Regularity Results for Eikonal-Type Equations with Nonsmooth Coefficients

Piermarco Cannarsa , Pierre Cardaliaguet
Nonlinear Differential Equations and Applications, 2012, 19 (6), pp.751--769
Journal articles hal-00578730v1

Carleman estimates and null controllability for boundary-degenerate parabolic operators

Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
Comptes Rendus. Mathématique, 2009, 347 (3-4), p. 147-152
Journal articles hal-00994813v1
Image document

Sensitivity relations for the Mayer problem with differential inclusions

Piermarco Cannarsa , Hélène Frankowska , Teresa Scarinci
ESAIM: Control, Optimisation and Calculus of Variations, 2015, 21 (3), pp.789 - 814. ⟨10.1051/cocv/2014050⟩
Journal articles hal-00991204v3
Image document

Null controllability of Grushin-type operators in dimension two

Karine Beauchard , Piermarco Cannarsa , Roberto Guglielmi
2013
Preprints, Working Papers, ... hal-00826116v1

Control and stabilization of degenerate wave equations

Fatiha Alabau-Boussouira , Piermarco Cannarsa , Günter Leugering
SIAM Journal on Control and Optimization, 2017, 55 (3), pp.2052-2087. ⟨https://doi.org/10.1137/15M1020538⟩
Journal articles hal-03890886v1
Image document

Indirect stabilization of weakly coupled systems with hybrid boundary conditions

Fatiha Alabau-Boussouira , Piermarco Cannarsa , Roberto Guglielmi
2011
Preprints, Working Papers, ... hal-00601281v1

The cost of controlling weakly degenerate parabolic equations by boundary controls

Judith Vancostenoble , Patrick Martinez , Piermarco Cannarsa
Mathematical Control and Related Fields, 2017, 7 (2), pp.171 - 211. ⟨10.3934/mcrf.2017006⟩
Journal articles hal-01834029v1

From pointwise to local regularity for solutions of Hamilton-Jacobi equation

Piermarco Cannarsa , Hélène Frankowska
Calculus of Variations and Partial Differential Equations, 2014, 49 (3-4), pp.1061-1074. ⟨10.1007/s00526-013-0611-y⟩
Journal articles hal-00851752v1
Image document

Sensitivity relations for the Mayer problem with differential inclusions

Piermarco Cannarsa , Hélène Frankowska , Teresa Scarinci
2014
Preprints, Working Papers, ... hal-00949021v1
Image document

THE COST OF CONTROLLING STRONGLY DEGENERATE PARABOLIC EQUATIONS

Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
ESAIM: Control, Optimisation and Calculus of Variations, In press
Journal articles hal-01834720v1

GLOBAL CARLEMAN ESTIMATES FOR DEGENERATE PARABOLIC OPERATORS WITH APPLICATIONS

Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
Memoirs of the American Mathematical Society, 2016, 239 (1133), pp.0 - 0. ⟨10.1090/memo/1133⟩
Journal articles hal-01890828v1

Unique continuation and approximate controllability for a degenerate parabolic equation

Piermarco Cannarsa , Jacques Tort , Masahiro Yamamoto
Applicable Analysis, 2012, 91 (8), pp.1409-1425. ⟨10.1080/00036811.2011.639766⟩
Journal articles hal-00876369v1

Decay estimates for second order evolution equations with memory

Fatiha Alabau-Boussouira , Piermarco Cannarsa , Daniela Sforza
Journal of Functional Analysis, 2008, 254 (5), pp.1342-1372. ⟨10.1016/j.jfa.2007.09.012⟩
Journal articles hal-00594831v1
Image document

PRECISE ESTIMATES FOR BIORTHOGONAL FAMILIES UNDER ASYMPTOTIC GAP CONDITIONS

Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
Discrete and Continuous Dynamical Systems - Series S, In press
Journal articles hal-01834726v1
Image document

Propagation of singularities for semiconcave solutions of Hamilton-Jacobi equations

Marco Mazzola , Piermarco Cannarsa , Carlo Sinestrari
NETCO 2014 - New Trends in Optimal Control, Jun 2014, Tours, France
Documents associated with scientific events hal-01024745v1

Local regularity of the value function in optimal control

Piermarco Cannarsa , Hélène Frankowska
Systems and Control Letters, 2013, 62, pp.791--794. ⟨10.1016/j.sysconle.2013.06.001⟩
Journal articles hal-00851753v1
Image document

Semiconcavity results for optimal control problems admitting no singular minimizing controls

Ludovic Rifford , Piermarco Cannarsa
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2008, 25 (4), pp.773-802
Journal articles hal-00862030v1

Inverse coefficient problem for Grushin-type parabolic operators

Karine Beauchard , Piermarco Cannarsa
2013
Preprints, Working Papers, ... hal-01078198v1

Control of partial differential equations.

Fatiha Alabau-Boussouira , Piermarco Cannarsa
Robert A. Meyers. Springer Encyclopedia of Complexity and Systems Science, Part 3, Springer, New-York, pp.1485-1509, 2009, ⟨10.1007/978-0-387-30440-3_97⟩
Book sections hal-00594903v1
Image document

Necessary conditions for infinite horizon optimal control problems with state constraints

Vincenzo Basco , Piermarco Cannarsa , Hélène Frankowska
Mathematical Control and Related Fields, 2018, 8 (3), pp.535-555. ⟨10.3934/mcrf.2018022⟩
Journal articles hal-02126115v1
Image document

PARAMETER DETERMINATION FOR ENERGY BALANCE MODELS WITH MEMORY

Piermarco Cannarsa , Martina Malfitana , Patrick Martinez
Springer INdAM Series, In press
Journal articles hal-01834739v1
Image document

SHARP ESTIMATE OF THE COST OF CONTROLLABILITY FOR A DEGENERATE PARABOLIC EQUATION WITH INTERIOR DEGENERACY

Piermarco Cannarsa , Patrick Martinez , Judith Vancostenoble
2020
Preprints, Working Papers, ... hal-02453291v1
Image document

NULL CONTROLLABILITY OF PARABOLIC EQUATIONS WITH INTERIOR DEGENERACY AND ONE-SIDED CONTROL

Piermarco Cannarsa , Roberto Ferretti , Patrick Martinez
2018
Preprints, Working Papers, ... hal-01834045v1
Image document

Mean Field Games with state constraints: from mild to pointwise solutions of the PDE system

Piermarco Cannarsa , Rossana Capuani , Pierre Cardaliaguet
Calculus of Variations and Partial Differential Equations, 2021, 60(3), pp.1-33
Journal articles hal-01964755v1

On a differential model for growing sandpiles with non-regular sources

Piermarco Cannarsa , Pierre Cardaliaguet , Carlo Sinestrari
Communications in Partial Differential Equations, 2009, 34 (7-9), pp.656--675
Journal articles hal-00657561v1

On the topology of the set of singularities of a solution to the Hamilton–Jacobi equation

Albert Fathi , Piermarco Cannarsa , Wei Cheng
Comptes Rendus. Mathématique, 2017, 355 (2), pp.176 - 180. ⟨10.1016/j.crma.2016.12.004⟩
Journal articles ensl-01650257v1
Image document

EXACT CONTROLLABILITY TO EIGENSOLUTIONS OF THE BILINEAR HEAT EQUATION ON COMPACT NETWORKS

Piermarco Cannarsa , Alessandro Duca , Cristina Urbani
Discrete and Continuous Dynamical Systems - Series S, 2022, 15 (5), pp.1377-1401. ⟨10.3934/dcdss.2022011⟩
Journal articles hal-03772581v1
Image document

Semiconcavity results and sensitivity relations for the sub-Riemannian distance

Vincenzo Basco , Piermarco Cannarsa , Hélène Frankowska
Nonlinear Analysis: Theory, Methods and Applications, 2019, 184, pp.298-320. ⟨10.1016/j.na.2019.02.008⟩
Journal articles hal-02126121v1